For Rapid Relief from: Migraine-headache, backache, cold and flu symptoms, dental pain, neuralgia, period pain, muscular pain, rheumatic pain, feverishness
Age Restriction:
You must be 16 years of age to buy this product.
Ingredients
Each Caplet contains: Ibuprofen 200mg and about 12.7mg of Sodium
Also contains Sucrose
See leaflet for full list
Warning
DO NOT TAKE IF YOU:
Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
Are allergic to ibuprofen, to any of the ingredient, or to aspirin or other painkillers
Are taking other NSAID pain killers or aspirin with a daily dose above 75mg
Are in the last 3 months of pregnancy.
SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:
Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated
Are a smoker
Are pregnant
WARNING: Do not take more medicine than the label tells you to.
KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.
Storage
Store below 25°C. Store in the original pack
Preparation and Usage
Dosage:
For oral administration and short-term use only.
Adults and children & adolescents between 12 and 18 years: Swallow 1 or 2 caplets with water, up to three times a day as required. Leave at least 4 hours between doses. Do not exceed 6 caplets in 24 hours. Do not give to children under 12 years.
Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.
Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.
Read the enclosed leaflet carefully before use.
sku - 645065PLP
Product Information
We take the utmost care to ensure that all information about the products displayed on our site is accurate. However, products may be improved or updated which could result in changes to the product information, ingredients, nutritional content and allergy advice.
We therefore strongly recommend that you always read the actual product label from the product you have purchased, before using or consuming such product. You should not solely rely on the information presented on this site. As a result, Poundland is not liable for any inaccurate or incorrect product information displayed on this site. Please note that this does not affect your statutory rights.
You may also like
product
https://www.poundland.co.uk/nurofen-ibuprofen-caplets-200mg-pack-of-8?___store=poundland756713Nurofen Ibuprofen Caplets, 200mg (Pack of 8)https://www.poundland.co.uk/media/catalog/product/1/7/1737981454marketplaceImage.png11GBPInStock/Health and Beauty/Health and Beauty/Health and Wellbeing/Health and Beauty/Health and Wellbeing/Pain Relief/Offers/Home of the Pound29541141126281711295411417349£0.13/Each <div data-content-type="html" data-appearance="default" data-element="main"><p><strong>Nurofen Ibuprofen Caplets, 200mg (Pack of 8)</strong></p><p>For Rapid Relief from:<br />Migraine-headache, backache, cold and flu symptoms, dental pain, neuralgia, period pain, muscular pain, rheumatic pain, feverishness</p><p><strong>Age Restriction:</strong></p><p>You must be 16 years of age to buy this product.</p><p>&nbsp;</p><p><strong>Ingredients</strong></p><p>Each Caplet contains: Ibuprofen 200mg and about 12.7mg of Sodium<br />
Also contains Sucrose<br />
See leaflet for full list</p><p>&nbsp;</p><p><strong>Warning</strong></p><p>DO NOT TAKE IF YOU:<br />
Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding<br />
Are allergic to ibuprofen, to any of the ingredient, or to aspirin or other painkillers<br />
Are taking other NSAID pain killers or aspirin with a daily dose above 75mg<br />
Are in the last 3 months of pregnancy.<br />
<br />
SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:<br />
Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated<br />
Are a smoker<br />
Are pregnant<br />
<br />
WARNING: Do not take more medicine than the label tells you to.<br />
<br />
KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.</p><p>&nbsp;</p><p><strong>Storage</strong></p>Store below 25°C. Store in the original pack<p>&nbsp;</p><p><strong>Preparation and Usage</strong></p><p>Dosage:<br />
For oral administration and short-term use only.<br />
Adults and children &amp; adolescents between 12 and 18 years: Swallow 1 or 2 caplets with water, up to three times a day as required. Leave at least 4 hours between doses. Do not exceed 6 caplets in 24 hours. Do not give to children under 12 years.<br />
Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.<br />
Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.<br />
<br />
Read the enclosed leaflet carefully before use.</p></div>005000158102170add-to-cartshort_description:£0.13/Each£0.13/EachNo1.000000NoNo